Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Red rash on neck, itching, stinging, clear pus. Tried betnovate, mederma. Cure?

I had a small read rash on my neck before my uncle s wedding where I wore a heavy artificial necklace. The rash has worsened. It has become red, extremely itchy, stinging and clear pus comes out too. It has spread all around my neck and chin . I tried using betnovate , mederma , soframycin, boroline and cutisoft but these creams either worsened it ir had no effect. It has been 1.5 weeks now. I am on a vacation and there is no dermatologist around. What do I do?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
gud morng..
the symptoms u have mentioned points towards contact allergic dermatitis occurring due to allergy ..hence u should even take oral anti histamine trablets to control ur allergy ..tablet levocetrine twice daily for 3days can be taken .as ur having pus too ,its a sign of secondary bacterial infection and so taking antibitic like erythro twice for three days also will help u..
continue betnovate -g ointment and better take good diet full of iron rather avoiding some foods..
cause strengthening ur immunity will reduce the condition earlier ..or u can even take iron tablet daily one for atleast ten days..
dont do itching over the rash and avoid further ornaments in future too ur allergic to it..usually such rash takes nearly 2wks to get relieved completely so have patience and take the treatment ..
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor